Alert archive / New Jersey / Freeze Warnings in 2010
Freeze Warning 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze warning at Apr 27, 2010, 3:30 AM EDT for 5 counties in New Jersey; 4 counties in Pennsylvania. It took effect at Apr 28, 2010, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 3:30 AM EDT (07:30 UTC)
- In effect from
- Apr 28, 2010, 2:00 AM EDT
- Expired
- Apr 28, 2010, 7:54 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265 WWUS71 KPHI 270730 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT TUE APR 27 2010 NJZ001-PAZ054-055-272100- /O.NEW.KPHI.FZ.W.0001.100428T0600Z-100428T1200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 330 AM EDT TUE APR 27 2010 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL MOVE INTO THE REGION TODAY AND CONTINUE TONIGHT. LOW TEMPERATURES ARE FORECAST TO GET TO OR BELOW FREEZING TONIGHT, ESPECIALLY OVER THE HIGHER TERRAIN OF SUSSEX COUNTY AND THE POCONO PLATEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE TAKE PROTECTIVE MEASURES TODAY AND BRING INDOORS OR COVER WHAT PLANTS YOU CAN. TEMPERATURES ARE EXPECTED TO BE NEAR FREEZING ON WEDNESDAY NIGHT ALSO. && $$ TFG
5 follow-up statements
677 WWUS71 KPHI 271838 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 238 PM EDT TUE APR 27 2010 NJZ001-PAZ054-055-281200- /O.CON.KPHI.FZ.W.0001.100428T0600Z-100428T1200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 238 PM EDT TUE APR 27 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL REMAIN ACROSS THE REGION TONIGHT. LOW TEMPERATURES ARE FORECAST TO GET TO OR BELOW FREEZING TONIGHT... ESPECIALLY OVER THE HIGHER TERRAIN OF SUSSEX COUNTY AND THE POCONO PLATEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE TAKE PROTECTIVE MEASURES TODAY AND BRING INDOORS OR COVER WHAT PLANTS YOU CAN. TEMPERATURES ARE EXPECTED TO BE NEAR FREEZING ON WEDNESDAY NIGHT ALSO. && $$
827 WWUS71 KPHI 280425 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1225 AM EDT WED APR 28 2010 NJZ007>010-PAZ061-062-281200- /O.EXA.KPHI.FZ.W.0001.100428T0600Z-100428T1200Z/ WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...ALLENTOWN...BETHLEHEM...EASTON 1225 AM EDT WED APR 28 2010 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL REMAIN ACROSS THE REGION TONIGHT. LOW TEMPERATURES ARE FORECAST TO GET TO OR BELOW FREEZING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE TAKE PROTECTIVE MEASURES AND BRING INDOORS OR COVER WHAT PLANTS YOU CAN. TEMPERATURES ARE EXPECTED TO BE NEAR FREEZING ON WEDNESDAY NIGHT ALSO. && $$ NJZ001-PAZ054-055-281200- /O.CON.KPHI.FZ.W.0001.100428T0600Z-100428T1200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 1225 AM EDT WED APR 28 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL REMAIN ACROSS THE REGION TONIGHT. LOW TEMPERATURES ARE FORECAST TO GET BELOW FREEZING TONIGHT...ESPECIALLY OVER THE HIGHER TERRAIN OF SUSSEX COUNTY AND THE POCONO PLATEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE TAKE PROTECTIVE MEASURES AND BRING INDOORS OR COVER WHAT PLANTS YOU CAN. TEMPERATURES ARE EXPECTED TO BE NEAR FREEZING ON WEDNESDAY NIGHT ALSO. && $$ TFG
556 WWUS71 KPHI 280803 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT WED APR 28 2010 NJZ001-007>010-PAZ054-055-061-062-281215- /O.NEW.KPHI.FZ.W.0002.100429T0600Z-100429T1200Z/ /O.CON.KPHI.FZ.W.0001.000000T0000Z-100428T1200Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH- NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...ALLENTOWN... BETHLEHEM...EASTON 403 AM EDT WED APR 28 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL REMAIN ACROSS THE REGION INTO TONIGHT. TEMPERATURES THIS MORNING ARE BELOW FREEZING IN VALLEY LOCATIONS ACROSS THE WARNING AREA. WINDS ARE STARTING TO INCREASE AND TEMPERATURES ARE FORECAST TO RISE ABOVE FREEZING QUICKLY THIS MORNING IN ALL AREAS. TONIGHT LOW TEMPERATURES ARE FORECAST TO GET TO OR BELOW FREEZING ONCE AGAIN ACROSS MOST OF THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE CONTINUE PROTECTIVE MEASURES. KEEP INDOOR OR COVER WHAT PLANTS YOU CAN AGAIN TODAY. TEMPERATURES SHOULD REMAIN ABOVE FREEZING ON THURSDAY NIGHT. && $$ TFG
969 WWUS71 KPHI 280902 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 502 AM EDT WED APR 28 2010 NJZ008>010-PAZ061-062-281215- /O.CAN.KPHI.FZ.W.0001.000000T0000Z-100428T1200Z/ /O.CON.KPHI.FZ.W.0002.100429T0600Z-100429T1200Z/ MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON...SOMERVILLE... ALLENTOWN...BETHLEHEM...EASTON 502 AM EDT WED APR 28 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING ONLY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING ONLY. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL REMAIN ACROSS THE REGION INTO TONIGHT. WINDS HAVE INCREASED THIS MORNING AND TEMPERATURES HAVE RISEN ABOVE FREEZING. BUT TONIGHT LOW TEMPERATURES ONCE AGAIN ARE FORECAST TO GET TO OR BELOW FREEZING ACROSS MOST OF THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE CONTINUE PROTECTIVE MEASURES. KEEP PLANTS INDOOR OR COVER WHAT OUTDOOR PLANTS YOU CAN AGAIN TODAY. TEMPERATURES SHOULD REMAIN ABOVE FREEZING ON THURSDAY NIGHT. && $$ NJZ001-007-PAZ054-055-281215- /O.CON.KPHI.FZ.W.0001.000000T0000Z-100428T1200Z/ /O.CON.KPHI.FZ.W.0002.100429T0600Z-100429T1200Z/ SUSSEX-WARREN-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...JIM THORPE... STROUDSBURG 502 AM EDT WED APR 28 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL REMAIN ACROSS THE REGION INTO TONIGHT. TEMPERATURES THIS MORNING ARE BELOW FREEZING IN VALLEY LOCATIONS ACROSS THE WARNING AREA. WINDS ARE STARTING TO INCREASE AND TEMPERATURES ARE FORECAST TO RISE ABOVE FREEZING QUICKLY THIS MORNING IN ALL AREAS. TONIGHT LOW TEMPERATURES ARE FORECAST TO GET TO OR BELOW FREEZING ONCE AGAIN ACROSS MOST OF THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE CONTINUE PROTECTIVE MEASURES. KEEP PLANTS INDOOR OR COVER WHAT OUTDOOR PLANTS YOU CAN AGAIN TODAY. TEMPERATURES SHOULD REMAIN ABOVE FREEZING ON THURSDAY NIGHT. && $$ TFG
789 WWUS71 KPHI 281154 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 754 AM EDT WED APR 28 2010 NJZ001-007-PAZ054-055-282100- /O.CAN.KPHI.FZ.W.0001.000000T0000Z-100428T1200Z/ /O.CON.KPHI.FZ.W.0002.100429T0600Z-100429T1200Z/ SUSSEX-WARREN-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...JIM THORPE... STROUDSBURG 754 AM EDT WED APR 28 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FREEZE WARNING FOR EARLY THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL REMAIN ACROSS THE REGION INTO TONIGHT. LOW TEMPERATURES ARE FORECAST TO GET TO OR BELOW FREEZING ONCE AGAIN TONIGHT ACROSS MOST OF THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE CONTINUE PROTECTIVE MEASURES. KEEP PLANTS INDOOR OR COVER WHAT OUTDOOR PLANTS YOU CAN AGAIN TODAY. TEMPERATURES SHOULD REMAIN ABOVE FREEZING ON THURSDAY NIGHT. && $$ NJZ008>010-PAZ061-062-282100- /O.CON.KPHI.FZ.W.0002.100429T0600Z-100429T1200Z/ MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON...SOMERVILLE... ALLENTOWN...BETHLEHEM...EASTON 754 AM EDT WED APR 28 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. AN UNSEASONABLY CHILLY AIR MASS FOR LATE APRIL WILL REMAIN ACROSS THE REGION INTO TONIGHT. LOW TEMPERATURES ARE FORECAST TO GET TO OR BELOW FREEZING ONCE AGAIN TONIGHT ACROSS MOST OF THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE TO COLD VEGETATION. PLEASE CONTINUE PROTECTIVE MEASURES. KEEP PLANTS INDOOR OR COVER WHAT OUTDOOR PLANTS YOU CAN AGAIN TODAY. TEMPERATURES SHOULD REMAIN ABOVE FREEZING ON THURSDAY NIGHT. && $$ MEOLA
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze warning went out at Apr 26, 9:58 PM EDT, 5 hours 32 minutes earlier.
Area forecast discussion, Apr 26, 9:58 PM EDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT MON APR 26 2010
.SYNOPSIS...
LOW PRESSURE OVER THE NORTHERN MID ATLANTIC REGION THIS EVENING WILL
MOVE EASTWARD AND OFFSHORE BY EARLY TUESDAY MORNING. HIGH PRESSURE
IS EXPECTED TO BUILD IN FROM THE WEST TUESDAY AND DOMINATE OUR
REGION THROUGH THE END OF THE WORK WEEK. A LOW PRESSURE SYSTEM WELL
NORTHWEST OF OUR AREA MAY PUSH A WARM FRONT THROUGH SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
COOL AND DAMP WEATHER WILL CONTINUE TONIGHT. SHOWERS WERE
WIDESPREAD OVER THE AREA THIS AFTERNOON...BUT HAVE DECREASED
SLIGHTLY IN AREAL EXTENT AND CERTAINLY IN INTENSITY EARLY THIS
EVENING. IT WAS DECIDED TO JUST SAY SHOWERS LIKELY EVERYWHERE
OVERNIGHT. WITH THE LOSS OF DIURNAL HEATING, WE CONTINUED TO NOT
MENTION THE CHANCE OF THUNDERSTORMS FOR TONIGHT. ADDITIONAL
RAINFALL WILL BE BETWEEN A TENTH AND A QUARTER OF AN INCH
OVERNIGHT. LOW TEMPERATURES TONIGHT WILL GENERALLY BE IN THE LOW
TO MID 40S WITH CLOUDS REMAINING PREVALENT ACROSS THE AREA.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE GFS MODEL AT 12Z HOLDS CLOUDS AND LGT PRECIP IN ACROSS SRN NJ
INTO THE MORNING TUE WHILE THE NAM IS THROUGH WITH THE PRECIP BY
SUNRISE ON TUE. I HAVE LEANED TOWARD THE NAM SOLUTION FOR NOW AND
KEPT POPS ON TUE BELOW 15 PCT. THE PRESENT SAT PICS SHOW THE
LOW/VORT ACROSS NRN WV WHICH IS WHERE THAN 6HR NAM PLACED THE
CENTER. THE GFS IS FURTHER WEST ACROSS SRN OH...SO THE NAM MAY
WORK OUT BETTER IN THE SHORT TERM.
THE REST OF THE SHORT TERM INTO THURSDAY WILL FEATURE MOSTLY FAIR
WEATHER WITH SEASONABLY COOL TEMPERATURES. THE ONLY EXCEPTION MAY
BE AN ISOLATED SHOWERS ACROSS THE NORTH WED AFTERNOON WITH SOME
LINGERING UPPER CYCLONIC FLOW AND COLDER TEMPERATURES ALOFT. I
HAVE KEPT THE POPS IN THE SLGT CHC RANGE NOW. THERE ALSO MAY BE
PATCHY FROST ACROSS THE REGION TUE NIGHT WITH MAINLY CLR SKIES
EXPECTED. I HAVE INDICATED THIS IN THE GRIDS/WORDS FOR NOW. THE
OVERNIGHT SHIFT CAN DETERMINE IF A FROST ADVISORY MAY BE NEEDED.
HIGH ON TUE/WED WILL BE IN THE MID 50S TO LOW 60S IN MOST AREAS.
HIGHS ON THU WILL BE ABOUT 10 DEGREES WARMER WITH READINGS NEARING
70 IN MANY AREAS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM FEATURES A BUILDING MID LEVEL RIDGE NEAR THE EAST
COAST WITH AN ASSOCIATED SURFACE WARM FRONT FOR EITHER FRIDAY NIGHT
OR SATURDAY, BUT MID LEVEL ENERGY MAY RIDE ALONG THE WESTERN SIDE OF
THAT RIDGE AND RESULT IN A SLOW-MOVING COLD FRONT OR A
QUASI-STATIONARY FRONT TO THE NORTH. SAID ENERGY IS DIFFICULT TO
RESOLVE WITH A GREAT DEAL OF ACCURACY IN THE LONG TERM, BUT IT WOULD
TEND TO KEEP THE LATTER PART MORE UNSETTLED THAN IF WE SIMPLY WERE
DEALING WITH A BERMUDA HIGH OFF THE COAST WITH NO BAROCLINIC ZONE
CLOSE ENOUGH TO TRIGGER MORE THAN JUST SOME AFTERNOON AIR MASS
CONVECTION. WE THEREFORE MAINTAIN CONTINUITY WITH REGARD TO WEATHER
IN THE LONG TERM, AND WE KEEP SLIGHT CHANCES OF SHOWERS OR
THUNDERSTORMS EVERYWHERE BEGINNING FRIDAY NIGHT THAT INCREASE TO
CHANCES NORTHWEST BY SATURDAY NIGHT AND SOUTHEAST BY SUNDAY NIGHT.
H925 TEMPERATURES OFF THE PREFERRED 00Z ECMWF SUGGEST RAISING
TEMPERATURES SOME FROM CONTINUITY AS WE MOVE THROUGH THE LONG TERM,
AND WE HAVE DONE THAT. WORKING UNDER THE ASSUMPTION THAT THE
BAROCLINIC ZONE REMAINS COMPLETELY NORTH OF OUR AREA AS A
QUASI-STATIONARY FRONT, IT WOULD GET INCREASINGLY WARM AND HUMID.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A WARM FRONT CONTINUED TO STAY SOUTH OF OUR AREA AS A LOW PRESSURE
STRETCHED OUT FROM NORTHERN VIRGINIA TO OFF THE DELMARVA COAST
THIS EVENING DEVELOPS EASTWARD. CONDITIONS MAINLY HAVE REMAINED
MVFR/IFR THROUGHOUT THE EVENING. WE WILL CONTINUE TO KEEP THE
MVFR/IFR CONDITIONS INTO EARLY TUESDAY AS WELL AS AN OCCASIONAL
RAIN AND SOME FOG. CONVECTION OVER OUR AREA AND UPSTREAM HAS
PRETTY MUCH DIED OUT, AND MODEL SOUNDINGS SUGGEST CHANCES OF IT AT
ANY OF THE TAF SITES ARE BECOMING DIMINISHINGLY SMALL. WE HAVE
AVOIDED ALLUDING TO CONVECTION WITH THE EVENING TAFS.
THE LOW WILL BEGIN TO DEEPEN OFF THE COAST OVERNIGHT. CONDITIONS
ARE EXPECTED TO IMPROVE MORE TOWARD DAYBREAK AS DRIER AIR STARTS
TO MAKE ITS WAY IN. THE CLOUDS SHOULD START TO CLEAR OUT TUESDAY
AFTER DAYBREAK WITH A RETURN TO VFR CONDITIONS ANTICIPATED.
WINDS HAVE BEEN MAINLY SOUTHEAST TO EAST TODAY AND WILL GRADUALLY
BECOME MORE NORTHEAST AND THEN NORTH OVERNIGHT AND INTO TUESDAY
MORNING. WINDS ARE EXPECTED TO PICK UP IN SPEED OVERNIGHT AND BECOME
GUSTY THROUGH TUESDAY AFTERNOON.
OUTLOOK...
HIGH PRESSURE WILL START TO PUSH IN FROM THE WEST, SETTLING TO OUR
SOUTH THROUGH THE REST OF THE WEEK. VFR CONDITIONS ARE EXPECTED
THROUGH THIS TIME-FRAME ALTHOUGH WINDS MAY BECOME GUSTY ON WEDNESDAY.
THE NEXT CHANCE FOR FLYING RESTRICTIONS WILL LIKELY EXIST LATER ON
SATURDAY AND INTO SUNDAY.
&&
.MARINE...
A WARM FRONT TO THE SOUTH OF OUR WATERS HAS HAD LITTLE IMPACT ON THE
WINDS THUS FAR. WINDS WILL REMAIN EASTERLY IN NATURE AND SHOULD TURN
MORE NORTHERLY OVERNIGHT. WIND SPEEDS HAVE BEEN FAIRLY LIGHT TODAY
AND WILL CONTINUE THROUGH THIS EVENING. SPEEDS ARE EXPECTED TO PICK
UP SOME DURING TUESDAY MORNING WITH MORE OF AN OFFSHORE PUSH TO
THEM. OCEAN SEAS CONTINUE TO RUN AROUND 5 TO 6 FT AT 44065. THEY
DIMINISH SOMEWHAT AS ONE MOVES SOUTH. WE HAVE EXTENDED THE
ADVISORY ON THE NORTHERN ATLANTIC WATERS INTO TUESDAY MORNING AS
THE SEAS UP NORTH WILL TAKE A BIT LONGER TO SUBSIDE.
THE LOW PRESSURE SYSTEM TO OUR WEST WILL SLOWLY MOVE ACROSS THE
REGION TONIGHT AND MOVE OFFSHORE BY EARLY TUESDAY. HIGH PRESSURE
WILL THEN BUILD IN FOR WEDNESDAY INTO FRIDAY. WINDS LOOK TO
INCREASE IN THE OFFSHORE FLOW WITH STRONG WINDS ALOFT LATE TUESDAY
INTO WEDNESDAY AS THE LOW PULLS AWAY FROM THE AREA. THIS WILL BE
MONITORED AND HEADLINES ISSUED ACCORDINGLY.
&&
.TIDES/COASTAL FLOODING...
A PROLONGED ONSHORE FLOW COMBINED WITH THE APPROACHING FULL MOON
HAVE INCREASED TIDAL DEPARTURES. A COASTAL FLOOD ADVISORY REMAINS IN
EFFECT FOR MOST OF DELAWARE BAY AND THE TIDAL DELAWARE RIVER
UNTIL 3 AM.
THE SUBSEQUENT HIGH TIDES WILL NEED TO BE MONITORED FOR TUESDAY.
HOWEVER, AS THE LOW MOVES OFF THE COAST AND AWAY FROM THE REGION, WE
SHOULD SEE WINDS OUT OF THE NORTHWEST AND THEREFORE A DECREASED
THREAT FOR TIDAL FLOODING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 3 AM EDT TUESDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 3 AM EDT TUESDAY FOR NJZ016>019-
021.
DE...COASTAL FLOOD ADVISORY UNTIL 3 AM EDT TUESDAY FOR DEZ001-002.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450-451.
&&
SYNOPSIS...O'HARA/
NEAR TERM...O'HARA/
SHORT TERM...O'HARA
LONG TERM...DELISI
AVIATION...MEOLA/DELISI
MARINE...MEOLA/DELISI
TIDES/COASTAL FLOODING...MEOLA/DELISIHazardous weather outlook, Apr 26, 9:53 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 953 PM EDT MON APR 26 2010 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 272030- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 953 PM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012>014-020-022>027-272030- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 953 PM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-NJZ016>019-021-PAZ070-071-272030- NEW CASTLE-KENT-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-DELAWARE-PHILADELPHIA- 953 PM EDT MON APR 26 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-272030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 953 PM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-272030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 953 PM EDT MON APR 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:05 AM EDT | Small Craft Advisory | PHI | 59 hr | |
| Apr 27, 2:34 PM EDT | Fire Weather Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 14 hr |
| Apr 27, 4:47 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 5 hr |
Nearby
Freeze Warnings in New Jersey, 2010Freeze Warnings in Pennsylvania, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.